MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH18
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 18mm pulmonary valved conduit, it was explanted and replaced with a 16mm conduit of the same model.The reason for replacement was not reported.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11776158
Report Number2025587-2021-01432
Device Sequence Number14410713
Product Code MWH
UDI-Device Identifier00643169616868
UDI-Public00643169616868
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model Number200SH18
Device Catalogue Number200SH18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 MO